# SDR A6WA201441977

- Difficulty date: September 16, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 35,330 hours, 32,781 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 12,000 FT & 290KTS WITH THE AUTOPILOT ON, RECEIVED STAB & MACH TRIM CAUTION MSG AT THE AUTOPILOT.  DISCONNECTED, RAN QRH & WERE ABLE TO RE-ENGAGE THE STAB & MACH TRIM, AS SOON AS WE TRIED TO TRIM THE ACFT THE STAB & MACH TRIM DISENGAGED.
